American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information   
View Article: PDF

[2] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information   
View Article: PDF

[3] Su-ion Ih. Height uniformity for integral points on elliptic curves. Trans. Amer. Math. Soc. 358 (2006) 1657-1675. MR 2186991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey Lin Thunder. An asymptotic estimate for heights of algebraic subspaces . Trans. Amer. Math. Soc. 331 (1992) 395-424. MR 1072102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1